# SDR ASAA2023032442587

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,511 hours, 11,646 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11169
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 47,952 hours, 14,893 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER RECALL LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED FD ZONE TRIM AIR MODULATING VALVE REF B737-900 AMM TASK 21-61-21.
